Fuzzy approximation relations on fuzzy n-cell number space and their applications in classification

Full text for this resource is not available from the Research Repository.

Wang, Guixiang, Shi, Peng and Wen, Chenglin (2011) Fuzzy approximation relations on fuzzy n-cell number space and their applications in classification. Information Sciences, 181 (18). pp. 3846-3860. ISSN 0020-0255

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7893
DOI https://doi.org/10.1016/j.ins.2011.04.032
Official URL http://dx.doi.org/10.1016/j.ins.2011.04.032
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID21895, fuzzy numbers, fuzzy n-cell numbers, n-dimensional fuzzy vectors, fuzzy binary relation, fuzzy approximation relation, classification
Citations in Scopus 17 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login